# SDR VNAA202207011113

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 44,648 hours, 34,357 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN AFT CABIN AND LAV / OPENED PAX DOOR, SERVICE DOOR & REMOVED OVER-WING DOORS, CABIN FLOOR PANELS 272 GRF & 271 ALF, & AFT CARGO BAY FLOOR PANELS 281 HLF & 281 BLF TO ALLOW FOR AIR VENTILATION & TO SEARCH FOR SOURCE OF  ODOR. REMOVED & DEFERRED ON NEF (3) INSULATION BLANKETS UNDER AFT CABIN FLOOR W/ FUEL ODOR (CRJ7 IPC 25-80-01-40B ITEMS 51,130 & 145), FURTHER T/B REQUIRED, ODOR PERSISTS.REMOVED INSULATION BLANKETS AFT EMERGENCY EXIT 240,235,230,225,220,215,210,205,200,170,165,160,155,AND 3 NUMBER 145 AND TRANSFER TO NEF CLASS 1."
